Please use this identifier to cite or link to this item:

Title: Spanning Tree on Sierpinski Gasket
Authors: 張書銓
Chang, Shu-Chiuan
Chen, Lung-Chi
Yang, Wei-Shih
Contributors: 應數系
Keywords: Spanning trees;Sierpinski gasket;exact solutions
Date: 2007.03
Issue Date: 2014-11-13 17:21:26 (UTC+8)
Abstract: We present the numbers of spanning trees on the Sierpinski gasket SG d (n) at stage n with dimension d equal to two, three and four. The general expression for the number of spanning trees on SG d (n) with arbitrary d is conjectured. The numbers of spanning trees on the generalized Sierpinski gasket SG d,b (n) with d = 2 and b = 3,4 are also obtained.
Relation: Journal of Statistical Physics, 126(3), 649-667
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
649-667.pdf358KbAdobe PDF1015View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing